# SDR AU961063

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Condition: Bird Strike
- Location: Turbine Engine C
- Stage of operation: TO
- Nature of condition: E, C
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE SUFFERED BIRDSTRIKE - COMPRESSOR DIFFUSER VANE LEADING EDGES ROLLED BACK - BIRD REMAINS FOUND IN DIFFUSER, FUEL NOZZLES AND TURBINE EXHAUST PATH
